NIST logo

Journal of Research of the National Bureau of Standards, Section B: Mathematical Sciences

The Journal of Research of NIST and its predecessors report NIST research and development in metrology and related fields of: physical science, engineering, applied mathematics, statistics, biotechnology, information technology.

For additional information see: About the Journal

Volume 79B

 ISSN: 0098-8979

Issues 1-2




Issues 1-2 January-July 1975

 

Ideal elements for perturbed Keplerian motions, p. 1
Deprit, Andre
http://dx.doi.org/10.6028/jres.079B.001

Generalized or adjoint reciprocity relations for electroacoustic transducers, p. 17
Yaghjian, A. D.
http://dx.doi.org/10.6028/jres.079B.002

Diophantine equation p2x4+3px2y2+y4=z2, p an odd prime, p. 41
Sinha, T. N.
http://dx.doi.org/10.6028/jres.079B.003

A condition for diagonalizability of a partitioned matrix, p. 45
Johnson, Charles R.; Newman, Morris
http://dx.doi.org/10.6028/jres.079B.004

Linearly independent sets of isotropic Cartesian tensors of ranks up to eight, p. 49
Kearsley, Elliot A.; Fong, Jeffrey T.
http://dx.doi.org/10.6028/jres.079B.005

Maximal network flows, matroids and matchings, p. 59
Minieka, Edward
http://dx.doi.org/10.6028/jres.079B.006

A note on the metrizability of spaces with countably based closed sets, p. 63
Sabella, Ralph R.
http://dx.doi.org/10.6028/jres.079B.007

Charge profiles in parallel-plate ionization chambers, p. 65
Leal Ferreira, G. F.; Nunes de oliveira, L; Gross, Bernhard
http://dx.doi.org/10.6028/jres.079B.008

Two submatrix properties of certain induced norms, p. 97
Johnson, Charles R.
http://dx.doi.org/10.6028/jres.079B.009

Properties of neighboring sequences in stratifiable spaces, p. 103
Sabella, Ralph R.
http://dx.doi.org/10.6028/jres.079B.010

Maximin facility location, p. 107
Slater, Peter J.
http://dx.doi.org/10.6028/jres.079B.011

Similarity of partitioned matrices, p. 117
Feinberg, Robert B.
http://dx.doi.org/10.6028/jres.079B.012

On the dimension group of classical physics, p. 127
Page, Chester H.
http://dx.doi.org/10.6028/jres.079B.013

Complete elliptic integrals resulting from infinite integrals of Bessel functions, II, p. 137
Okui, Shigehiko
http://dx.doi.org/10.6028/jres.079B.014

*
Bookmark and Share

iso logo
Contact

Information Desk:
301-975-3052 Telephone
301-869-8071 Facsimile
library@nist.gov

100 Bureau Drive, Stop 2500
Gaithersburg, MD 20899-2500